# SDR CALA2018010500048

- Difficulty date: January 5, 2018
- Submitted: January 6, 2018
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 66,727 hours, 14,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LOCATED AT CROSS ISLE NEAR EMERGENCY EXIT IS INOPERATIVE. REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-51-07. OPS CHECKS NORMAL.
